×

zbMATH — the first resource for mathematics

The moduli space of vector bundles over an algebraic curve. (English) Zbl 0239.14013

MSC:
14H10 Families, moduli of curves (algebraic)
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14D15 Formal methods and deformations in algebraic geometry
32G13 Complex-analytic moduli problems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Mumford, D.: Lectures on curves on an algebraic surface. Ann. of Mathematics Studies, No. 59. Princeton 1966. University press. · Zbl 0187.42701
[2] Mumford, D., Newstead, P. E.: Periods of a moduli space of bundles on curves. Amer. J. Math.90, 1201–1208 (1968). · Zbl 0174.52902 · doi:10.2307/2373296
[3] Narasimhan, M. S., Ramanan, S.: Moduli of vector bundles on a compact Riemann surface. Ann. of Math.89, 19–51 (1969). · Zbl 0186.54902 · doi:10.2307/1970807
[4] Narasimhan, M. S., Ramanan, S.: Vector bundles on curves. Proceedings of the Bombay Colloq. on Alg. Geometry, 335–346. Oxford 1969. · Zbl 0213.23002
[5] Narasimhan, M. S., Ramanan, S.: Some applications of Hecke correspondences (to appear). · Zbl 0427.14002
[6] Narasimhan, M. S., Seshadri, C. S.: Stable and unitary vector bundles on a compact Riemann surface. Ann. of Math.82, 540–567 (1965). · Zbl 0171.04803 · doi:10.2307/1970710
[7] Newstead, P. E.: Topological properties of some spaces of stable bundles. Topology6, 241–262 (1967). · Zbl 0201.23401 · doi:10.1016/0040-9383(67)90037-7
[8] Newstead, P. E.: A nonexistence theorem for families of stable bundles, Journal Lond. Math. Soc. (to appear). · Zbl 0248.14007
[9] Newstead, P. E.: Characteristic classes of stable bundles of rank 2 over an algebraic curve. Trans. Amer. Math. Soc.169, 337–345 (1972). · Zbl 0256.14008
[10] Seshadri, C. S.: Space of unitrary vector bundles on a compact Riemann surface. Ann. of Math.85, 303–336 (1967). · Zbl 0173.23001 · doi:10.2307/1970444
[11] Tjurin, A.: Analog of Torelli’s theorem for two-dimensional bundles over algebraic curves of arbitrary genus. Izv. Akad. Nauk SSSR, Ser. Mat. Tom 33, 1149–1170 (1969), Math. USSR Izvestija Vol.3 (5), 1081–1101 (1969). · Zbl 0225.14008
[12] Tjurin, A.: Analogs of Torelli’s theorem for multi-dimensional vector bundles over an arbitrary algebraic curve. Izv. Akad. Nauk SSSR, Ser. Mat. Tom34 (2), 338–365 (1970), Math. USSR Izvestija Vol.4 (2), 343–370 (1970). · Zbl 0225.14010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.